# SDR 2001FA0000372

- Difficulty date: August 24, 2001
- Submitted: October 2, 2001
- Operation: General aviation
- Aircraft: N6190R
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0110
- Engine: Lyc VO360*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 24120043
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS ON RIGHT AND LEFT HAND SIDES OF BULKHEAD JUST FORWARD OF BATTERY.
